Academic
Publications
On the singular elliptic systems involving multiple critical Sobolev exponents

On the singular elliptic systems involving multiple critical Sobolev exponents,10.1016/j.na.2010.08.051,Fuel and Energy Abstracts,Yan Huang,Dongsheng

On the singular elliptic systems involving multiple critical Sobolev exponents   (Citations: 2)
BibTex | RIS | RefWorks Download
In this paper, a singular elliptic system is investigated, which involves multiple critical Sobolev exponents and Hardy-type terms. By using variational methods and analytical techniques, the existence of positive and sign-changing solutions to the system is established.
Journal: Fuel and Energy Abstracts , vol. 74, no. 2, pp. 400-412, 2011
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: